# SDR TRAX200700880

- Difficulty date: June 15, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 14,671 hours, 11,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL SKIN IS CRACKED AT AFT CORNER OF LOWER STEP.  REMOVED LOWER PAX DOOR STEP SUPPORT ANGLE LOWER SECTION OF PAX DOOR AFT DRAG ANGLE TO GAIN ACCESS FOR MEASUREMENT OF DAMAGE AND REPAIR.  DH752 MADE ALL DETAILS, DEBURRED ALL, TOUCH UP ALODINE, PRIME.  INSTALLED ALL DETAILS EXCEPT PULLEY WHEEL BRACKET, 5 NUT PLATES AND 3 SOLID RIVETS IAW REO 601R-52-11-1264 WRR 586 6-21-07.  INSTALLED PULLEY BRACKET, RIVETS & NUT PLATES IAW CRJ 200 SRM 51-42-06  & 51-42-15.  COMPLIED WITH EC/TC REO 601R-52-11-1264.  SUPPLEMENTAL - SDR CLOSED 06/26/07.
